# SDR SWAA2025120129116

- Difficulty date: October 27, 2025
- Submitted: December 1, 2025
- Operation: Air carrier
- Aircraft: N234WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32502
- Aircraft time: 64,044 hours, 38,686 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Channel
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED SUPPORT CHANNEL,  BS 727, STRINGER 27R IN THE AFT CARGO BAY.  REPLACED THE SUPPORT CHANNEL IAW SRM 51-10-02, ITEM 9, SRM 51-40-02, AND DWG 144A2600, SHEET 566, REV - .
